MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/ccr3.70064

Медицинская библиотека · Clinical case reports · 2025

Pentavalent Vaccine-Induced Immune Thrombocytopenia: A Case Report From Nepal.

Khadayat Ramesh, Shrestha Sailesh, Gautam Tilak, Magar Sagar Rana, Bhatta Prashant

СтатьяПеревод в очереди

Аннотация

Immune thrombocytopenia (ITP) is an autoimmune disorder marked by a low platelet count, leading to symptoms ranging from mild to severe bleeding. It can be triggered by various factors, including idiopathic origins, medications, malignancies, infections, and other autoimmune conditions. Though rare, ITP can also occur postvaccination. We report a case of a 3-month-old male who developed petechial rashes and mucosal bleeding following Pentavalent vaccination. This highlights the need for clinicians to recognize ITP as a potential complication of the Pentavalent vaccine. Educating parents about this rare but serious side effect is crucial.

Для цитирования: Khadayat Ramesh, Shrestha Sailesh, Gautam Tilak, Magar Sagar Rana, Bhatta Prashant. Pentavalent Vaccine-Induced Immune Thrombocytopenia: A Case Report From Nepal.. Clinical case reports. 2025. DOI: 10.1002/ccr3.70064.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.